MAUDE Adverse Event Report: LUMENIS LTD LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number 840-922
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure the fiber was placed inside the opened ended ureteral catheter and being actively used when the laser fiber itself broke in two pieces outside the patient.A loud noise was audible in the room.The laser was turned off and the two pieces of the laser fiber were retrieved.The procedure was completed with another device.There was no patient complication.

Brand Name
LUMENIS SLIMLINE EZ SIS SINGLE USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
MOLEX LLC
18019 n 25th ave
phoenix AZ 85023
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19489460
Report Number2124215-2024-33831
Device Sequence Number7089694
Product Code GEX
UDI-Device Identifier17290109140213
UDI-Public17290109140213
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840-922
Device Catalogue Number840-922
Device Lot Number0098600722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Initial Report FDA Received Date06/07/2024
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown